# SDR AALA202311069527

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 65,829 hours, 27,597 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Spring
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR VERY DIFFICULT TO OPEN AND CLOSE IN FLIGHT. FOUND COCKPIT DOOR STOP SPRING NOT HOLDING DOOR STOP UP, REMOVED AND REPLACED DOOR STOP, OPERATIONAL CHECK NORMAL. PER AMM 52-51-00.
